Hep C & Cholestral lowering medicines
May 21, 2004
I have Hep C. - not active - normal enzimes level -
Just found out that I have high Cholesterol and need medication....
Can this medication (lipitor or similar) affect my Hep C, since it is metabolized in the liver?
Response from Dr. McGovern
Most drugs are metabolized by the liver. Your cholesterol should be treated so you should certainly do so, but also obtain liver function testing on a regular basis. Also remember that symptoms of right upper quadrant pain, nausea and vomiting can be signs of liver toxicity.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Dry Mouth Mean I Have Hiv?
- Is Burning Penis A Symptom Of Acute HIV Infection?
- Coated Tongue After Licking Vagina Worried I Have HIV
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Dry Mouth After Anal Sex Bottom Worried I Have HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.